# SDR 96ZZZX2836

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DC
- Make and model: Boeing 727-77
- Aircraft serial: 19253
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 65C1917614
- Condition: Cracked
- Location: Galley Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR IS CRACKED APPROXIMATELY 1 INCH AT THE INNER RADIUS OF THE INSIDE UPPER AFT CORNER.  CUT OUT DAMAGED AREA.  INSTALLED NEW FRAME SECTION PN 65C19176-14 AND SPLICE CHANNEL PN 65C19176-15 PER 727 SB 72752-116, FIGURES 4, 6, 8, AND 9.
